Alert archive / New York / Wind Advisories in 2020

Wind Advisory 14, NWS New York, NY

November 29, 2020Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut; 4 counties in New York

NWS New York, NY issued this wind advisory at Nov 29, 2020, 3:17 PM EST for Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut; 4 counties in New York. It took effect at Nov 30, 2020, 10:00 AM EST. It was in force for 54 min.

The area

The counties it named.

The facts

Issued
Nov 29, 2020, 3:17 PM EST (20:17 UTC)
In effect from
Nov 30, 2020, 10:00 AM EST
Expired
Nov 30, 2020, 10:54 AM EST
In force
54 min
Issued by
NWS New York, NY

Counties Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Kings County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 30 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

505 
WWUS71 KOKX 292017
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service Upton NY
317 PM EST Sun Nov 29 2020

CTZ010>012-NYZ078>081-177-179-301000-
/O.NEW.KOKX.WI.Y.0014.201130T1500Z-201201T0000Z/
Southern New Haven-Southern Middlesex-Southern New London-
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-Northern Nassau-Southern Nassau-
317 PM EST Sun Nov 29 2020

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST MONDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...In Connecticut, Southern New Haven, Southern Middlesex 
  and Southern New London Counties. In New York, Northwestern 
  Suffolk, Northeastern Suffolk, Southwestern Suffolk, 
  Southeastern Suffolk, Northern Nassau and Southern Nassau 
  Counties.

* WHEN...From 10 AM to 7 PM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
789 
WWUS71 KOKX 300841
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service Upton NY
341 AM EST Mon Nov 30 2020

CTZ006>008-302130-
/O.EXA.KOKX.WI.Y.0014.201130T1500Z-201201T0000Z/
Northern New Haven-Northern Middlesex-Northern New London-
341 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING...

* WHAT...Southeast winds 15 to 25 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...Northern New Haven, Northern Middlesex and Northern 
  New London Counties.

* WHEN...From 10 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ075-176-178-302130-
/O.EXA.KOKX.WI.Y.0014.201130T1500Z-201201T0000Z/
Kings (Brooklyn)-Northern Queens-Southern Queens-
341 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts of 45 to 50 mph 
  expected.

* WHERE...Kings (Brooklyn), Northern Queens and Southern Queens 
  Counties.

* WHEN...From 10 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ010>012-NYZ078>081-177-179-302130-
/O.CON.KOKX.WI.Y.0014.201130T1500Z-201201T0000Z/
Southern New Haven-Southern Middlesex-Southern New London-
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-Northern Nassau-Southern Nassau-
341 AM EST Mon Nov 30 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Connecticut, Southern Middlesex, Southern New London
  and Southern New Haven Counties. In New York, Nassau and Suffolk
  Counties.

* WHEN...From 10 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
178 
WWUS71 KOKX 301554
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service Upton NY
1054 AM EST Mon Nov 30 2020

NYZ075-176-178-010000-
/O.CAN.KOKX.WI.Y.0014.000000T0000Z-201201T0000Z/
/O.NEW.KOKX.WI.Y.0015.201130T1600Z-201201T0000Z/
Kings (Brooklyn)-Northern Queens-Southern Queens-
1054 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Kings (Brooklyn), Northern Queens and Southern Queens 
  Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ006>008-010>012-NYZ177-179-010030-
/O.CAN.KOKX.WI.Y.0014.000000T0000Z-201201T0000Z/
/O.NEW.KOKX.WI.Y.0015.201130T1600Z-201201T0300Z/
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
Northern Nassau-Southern Nassau-
1054 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...In Connecticut, Northern New Haven, Northern 
  Middlesex, Northern New London, Southern New Haven, Southern 
  Middlesex and Southern New London Counties. In New York, 
  Northern Nassau and Southern Nassau Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS..Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ078>081-010030-
/O.UPG.KOKX.WI.Y.0014.000000T0000Z-201201T0000Z/
/O.NEW.KOKX.HW.W.0004.201130T1600Z-201201T0300Z/
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-
1054 AM EST Mon Nov 30 2020

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Northwestern Suffolk, Northeastern Suffolk, 
  Southwestern Suffolk and Southeastern Suffolk Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Scattered power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NJZ006-104-106-108-NYZ071>074-010000-
/O.NEW.KOKX.WI.Y.0015.201130T1600Z-201201T0000Z/
Hudson-Eastern Bergen-Eastern Essex-Eastern Union-
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-
1054 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In New Jersey, Hudson, Eastern Bergen, Eastern Essex 
  and Eastern Union Counties. In New York, Southern Westchester, 
  New York (Manhattan), Bronx and Richmond (Staten Island) 
  Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ005-009-010030-
/O.NEW.KOKX.WI.Y.0015.201130T1600Z-201201T0300Z/
Northern Fairfield-Southern Fairfield-
1054 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Fairfield and Southern Fairfield Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Nov 29, 1:07 PM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Nov 29, 1:07 PM EST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service New York NY
107 PM EST Sun Nov 29 2020

.SYNOPSIS...
High pressure slides south of the area today. Deepening low
pressure brings unsettled weather Monday into Tuesday. The low
lifts up into southeast Canada on Wednesday with high pressure
returning for the end of the week. Another strong low pressure
may impact the area next Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
High pressure to our south dominates today, and slides offshore
this evening. Clear skies and light winds are expected with
highs in the mid 50s. Temperatures have been increased and
dewpoints decreased this update across the CWA. Remainder of the
forecast is on track.

Winds and temps a challenge tngt. The flow will attempt to
respond to the falling pres w of the area overnight. The
question is whether the inversion prevents the winds from
stirring at all. The NBM was followed for temps. However, if
the inversion holds, lows will need to be adjusted downward,
especially in the outlying spots. Right now low 30s to mid 40s
are fcst across the cwa, but 20s will be possible in the
outlying areas if winds stay calm.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
A deepening low pressure tracking from the Middle Atlantic into
Upstate NY will bring impactful weather to the region Monday into
Monday night. Unsettled conditions may continue across the
region on Tuesday as a secondary low develops near or just west
of the region.

The greatest impacts are likely to occur Monday into Monday evening.
The models continue to come into better agreement, although there is
still many variables that forecaster confidence remains low. Large
scale forcing along with a subtropical moisture feed will bring
overspread rain across the region from SW to NE Monday morning. The
rain will become moderate to heavy Monday afternoon into early
Monday evening. Overrunning rain ahead of the systems warm front is
likely in the afternoon. As the triple point nears, the
precipitation may become more convective. Slight chance of
thunder as soundings are indicating enough elevated instability
that a few lightning strikes cannot be ruled out. The middle
level dry slot is then progged to quickly overspread from west
to east, possibly starting as early as sundown across western
zones, then spreading east during the remainder of the evening.
This has been consistently shown on all model guidance, just the
timing has fluctuated a bit. Even with a few hours timing
difference, the most widespread rain should taper off from west
to east in the evening, with the most significant coverage in
the evening across eastern Long Island and southeast
Connecticut. The deep moisture plume and large scale forcing
shifts well offshore Monday night. Forecast rainfall amounts
range from 1.5 to 2.5 inches, with locally higher amounts
possible. Minor flooding is the main threat with this rainfall.

Strong, possibly damaging winds are still possible Monday afternoon
and evening. However, forecast confidence in seeing winds exceeding
high wind criteria is low at this time. A strong low level jet is
still progged by the NAM. The core of these winds mainly moves
over Long Island and southeast Connecticut. The GFS has also
come into a bit better agreement with the LLJ. The strongest
surface winds still look to occur over Long Island and southeast
Connecticut. The latest thinking is for sustained winds 25 to
30 mph with gusts 45 to 55 mph over these areas Monday afternoon
and early evening. Winds will be weaker across the northwest
interior being further from the low level jet and warmest air.
In the NYC metro, sustained winds 20-25 mph with gusts 30 to 40
mph are forecast. Any deeper convection may be able to bring
some higher winds down to the surface, but it should be noted
there is an inversion indicated in model soundings below the
strongest low level winds. This inversion could prevent these
higher winds from mixing down. A wind advisory will likely be
needed for Long Island and southeast Connecticut in subsequent
forecasts. The timing of the strongest winds looks to be about
19z to about 22z as the low level jet quickly shifts to our
east. Winds Monday night into Tuesday morning look much lower
except for the Forks and far southeast Connecticut where gusts
up to 35 mph may be possible into early Tuesday morning due to a
stronger pressure gradient.

The low is associated with a southern stream wave that lifts north
ahead of a deepening northern stream shortwave that eventually
becomes an anomalous longwave upper trough. The trends in the
models have slowed its timing a bit, with amplification
occurring Monday night. Potent vorticity maxima are progged to
round the base of the trough with height falls occurring over
the area by Tuesday morning. A stronger jet streak develops
across the southeast coast Tuesday morning, with the northeast
in the region of stronger divergence aloft and in the left exit
of the jet. A secondary low may develop near or over the area
Tuesday morning and then eventually get captured by the longwave
trough Tuesday night. What this means in terms of sensible
weather is still a bit uncertain due to the deepest moisture
plume getting pushed east Monday night. The height falls and
cold pocket aloft along with the secondary low should be enough
to develop showers on Tuesday. The main uncertainty is with
coverage and have held PoPs at chance for now. If the system can
pull back some deeper moisture, then coverage of precipitation
will be more widespread especially for eastern parts of the
area. Breezy conditions will likely continue regardless,
especially in the afternoon and evening Tuesday as the low lifts
northward.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
The system becomes vertically stacked Tuesday night into
Wednesday and lifts into southeast Canada. Colder and breezy
conditions are indicated for Wednesday as the region remains
under cyclonic flow aloft. High pressure builds for the end of
the week. However, the synoptic pattern remains highly anomalous
and amplified. Models continue to show potential for another
low pressure to develop across the southeast at the end of the
week, possibly deepening rapidly as it lifts across the
northeast next Saturday. Confidence is low at this time, but
will continue to monitor model trends over the coming days.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR as high pressure slides to the south. Light W winds back SW
5-10 kt this afternoon, then become S tonight and eventually
SE-E late tonight below 10 kt.

Rain with MVFR cigs may make it to the NYC metros and KSWF by
12Z Mon. By 14-16Z, winds pick up to 20-30kt gusts 35-45kt with
periods of moderate to possibly heavy rain and chance for
thunder. Not confident enough in timing or occurrence of thunder
to include in TAFs. LLWS up to 50-60kts, mainly 16-23Z.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

No unscheduled AMD expected through tonight. Amendments tomorrow
are likely with some uncertainty in timing of rain and
low ceilings.

.OUTLOOK FOR 06Z MONDAY THROUGH FRIDAY...

 ***HIGH IMPACT EVENT LIKELY MONDAY AFTERNOON/EVENING***

.Monday...MVFR to IFR in rain by afternoon, possibly heavy at times.
SE-S winds 20-30kt G35-45kt by afternoon/evening, with LLWS up to
50-60kt and chance of thunder.
.Tuesday...MVFR cond with sct showers. S-SW winds G15-20kt inland
and 20-25kt NYC metros/coast.
.Wednesday...VFR. W/SW winds G20kt.
.Thursday...VFR.
.Friday...Mainly VFR. MVFR with scattered showers.

Detailed information, including hourly TAF wind component
forecasts, can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
Sub SCA conditions today as high pressure overhead allows for
clear conditions and light W/SW winds.

A gale warning has been issued for all waters Monday through
the first half of Monday night. Winds increase Monday morning
and should reach gale force on all waters. There is a low chance
of a storm force gust, mainly on the ocean waters. However, a
low level inversion will likely prevent any of the significantly
higher winds aloft from mixing down. Seas on the ocean build
Monday morning, becoming 10 to 14 ft by Monday night. Seas on
central and eastern Long Island Sound could also build to 3 to 5
ft in the afternoon and evening. Winds will weaken from west to
east Monday night, and could even fall below SCA levels
briefly. SCA winds then return on Tuesday on all waters and may
remain on the ocean on Wednesday and Thursday. Ocean seas will
remain high Tuesday into Wednesday, subsiding close to 5 ft on
Thursday.

&&

.HYDROLOGY...
1.5 to 2.5 inches of rainfall is forecast Monday into Monday
night. Locally higher amounts cannot be ruled out. The heaviest
rain is likely to occur Monday afternoon and early evening. This
rain may produce minor urban flooding where the heaviest rain
occurs.

Showers are possible on Tuesday with no hydrologic impacts expected
at this time.

&&

.TIDES/COASTAL FLOODING...
Minor to locally moderate beach erosion along with overwash appears
likely along the oceanfront Monday afternoon through Tuesday.

Tide levels on Monday will respond quickly to strong onshore flow
and freshwater input due to heavy rain. Fortunately, the highest
surge is still forecast to occur either mid cycle or during the
lower of the two daily high tides (evening high tide). Isolated
minor coastal flooding impacts are expected with the high tides
Monday evening along south facing coastlines of NY Harbor, the south
shore of western Long Island, and western Long Island Sound.

Continued onshore flow into Tuesday could present a more widespread
minor flood threat with the Tuesday morning high tide cycle due to
tidal piling.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Warning from 6 AM Monday to 1 AM EST Tuesday for ANZ330-
     335-338-340-345-350-353-355.

&&

SYNOPSIS...JMC/DS
NEAR TERM...JMC/DBR
SHORT TERM...JMC
LONG TERM...DS
AVIATION...MW
MARINE...JMC/DS
HYDROLOGY...JMC/DS
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 29, 3:12 AM EST, 12 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
312 AM EST Sun Nov 29 2020

NJZ002-004-006-103>108-NYZ067>070-300900-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-
312 AM EST Sun Nov 29 2020

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-300900-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
312 AM EST Sun Nov 29 2020

...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>012-NYZ071>075-078>081-176>179-300900-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-Northern Queens-Northern Nassau-Southern Queens-
Southern Nassau-
312 AM EST Sun Nov 29 2020

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Deep low pressure tracking west of the region will produce strong
southerly winds Monday and Monday night. Depending on the ultimate
track and intensity of the system, gusts of 45 to 55 mph will be
possible. The strongest winds are most likely across Long Island and
eastern Connecticut.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 3:12 AM ESTGale WarningOKX46 hr

Nearby

Wind Advisories in New York, 2020Wind Advisories in Connecticut, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.